It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 24 for upset stomach and lipitor. (0.021 seconds)


... muscle aches, upset stomach, lots of gas mostly belching, etc. ... (0 replies)
... Yes, hubby and I had both been on statins, he took them for 7 years. During those years he developed alot of problems, some which are permanent now. ... (12 replies)
... for an out of the blue bout of very high blood pressure and 20 mg of Lipitor for high cholesterol. About a week into taking these three drugs I began to have mild stomach pain, mild nausea once in a while and intermittent diarrhea. ... (1 replies)

... they did a wonderful job of that with me...especially Lipitor. For nearly all of the time that I took statins, I had very few problems....mostly just some stomach upset when the insurance companies told the doctor to switch brands from time to time. ... (19 replies)
... I was wondering if Pravachol and Lipitor were in the the same "family" or not, but I guess they are. ... (12 replies)
... I started taking Lipitor 2 months ago and after being on it about a week my stomach was always upset and I had some GERD symptoms. I stopped it after 10 days and it took about two weeks until my stomach started feeling better. ... (3 replies)
... side effects, muscles, but memory not affected. He was switched to Lipitor because Zocor did not lower his triglyceridces. ... (12 replies)
... This is incorrect statement , I myself had this problem also my brother inlaw was taking this stuff and had the same problem and had to stop it it got so bad , he went to tricor and zetia and hasn't had the problem since . ... (18 replies)
... I doubt that the Lipitor is causing stomach upset, though it can happen with almost any drug. Are you taking it with or without food? ... (18 replies)
Stopping Lipitor
Feb 7, 2001
... Hi... My hubby had his ateries cleaned about 7 years ago and then went on Lipitor. He seemed to be doing fine, except for some pains and aches, but blamed it on his other meds., as he has type 2 diabetes and high BP. ... (33 replies)
... I have never taken the lipidor or any other cholesterol lowering medication but have taken Red yeast rice. I was taking 1800mg per day and after 3 months my stomach got really bad. Indigestion, hearth burn, nausea, pain. I quit taking it and 3 days later I felt better. ... (3 replies)
Generic lipitor?
Jan 15, 2012
... or loose stools, dependent on dosage and if not taken with or just following a meal. ... (2 replies)
... I really don't want to take medications and not too keen on taking the RYR that I am taking now. ... (3 replies)
Lipotor And Chills
Jul 26, 2004
... I started on Lipitor yesterday. I came here this evening to see if anyone else had chills, and here was your post. I noticed on one else replied to it. But I am definitely feeling chilled. I can't get warm. I also have a stomach upset and loose stool. ... (3 replies)
... While on statins I had a long list of problems, indigestion, acid reflux and gas was some of them. I was cutting out more and more foods thinking I just couldn't eat them anymore. ... (3 replies)
... My sister did 3 days of cardizem last week and coughed her head off.... ... (6 replies)
... she can put U on something else. I had those problems with Lipitor and finally tossed em, as mine got realy out of control, and even though I stopped, it messed up my GI tract so bad, it lasted for 6 months. ... (3 replies)
Niacin results
Oct 17, 2006
... I posted a few days ago about my husband having to go back on Lipitor and I was so disappointed but then I decided to go check my records and see where I have been and how I am doing now. Here is what I found. ... (2 replies)
... e they are upping her statins to keep the arteries clean, but still, 80 is really alot. Like I said, hubby started off with 10, then 20 after his artery cleaning and it did well, but he has always had a Trig problem, so his reg. dr. decied to keep pushing the doseage up. ... (10 replies)
Welchol update!
Jan 24, 2002
... Buddy...Hubby and I were just talking about that last week, the over doing of the cholesterol thing. 9 yrs. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 04:16 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!